# SDR SWAA2022020297901

- Difficulty date: October 10, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 35,482 hours, 17,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE LOWER SHELF PANEL VERTICAL SEAL RETAINER IS CRACKED O/B OF THE #3 CANOE / REMOVED AND REPLACED LEFT WING TE LOWER SHELF PANEL VERTICAL SEAL RETAINER O/B OF THE #3 CANOE PER SRM 51-40-02 AND SRM 51-10-02
